# SDR A6WA200230003

- Difficulty date: January 26, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N330MX
- Make and model: Dorner DO328100
- Aircraft serial: 3067
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: D

## Discrepancy

LAVATORY SMOKE CAS MESSAGE, VISIBLE SMOKE, RETURNED TO GATE.  MAINTENANCE RAN ENGINES WITH PAX ON FOR 15 MINUTES, NO SMOKE NOTED.  (M)
